# SDR SWAA092398

- Difficulty date: April 11, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 4,221 hours, 2,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101327
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT WING ILLUMINATION LIGHT INOP.  RELAMPED PER MM.
